# SDR DALA2019092505501

- Difficulty date: September 29, 2018
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 88,178 hours, 38,572 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 DURING A SERVICE VISIT FOR THE FRAME INSPECTIONS IN ATL AND DURING ACCOMPLISHMENT OF EM 5311-01218-01A THE FRAME WEB WAS FOUND CRACKED BELOW I-14F. NO DAMAGE WAS FOUND ON THE INNER CHORD STRAP. CORRECTIVE ACTION: REF ERA 571755-14AD REV A REVISED TO ADD NEW STAGE 2 DTE RESTRICTION SUPERSEDING THE DTE RESTRICTION FOR THE ORIGINAL VERSION.
